# SDR DXTA200702606

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 7,445 hours, 4,609 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, THE RED NO TAKEOFF CAS MESSAGE ILLUMINATED. T/O WAS ABORTED.    CENTRAL COMPUTER MESSAGE HISTORY WAS REVIEWED BY CREW AND HIGH SPEED TAXI WAS PERFORMED.  CREW WAS UNABLE TO DUPLICATE DISCREPANCY.  INSPECTED AIRCRAFT AND FLIGHT CONTROL FOR NORMAL POSITION.  ALL SYSTEMS APPEAR TO BE WORKING IN SATISFACTORY CONDITION.
